# SDR DALA1247751613

- Difficulty date: August 29, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 47,931 hours, 6,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T50077
- Condition: Corroded
- Location: Bs 946-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV,  FLOORBEAM AT FS 946-960 AND RBL 11 CORRODED BEYOND LIMITS.  REPAIRED PER SRM 53-00-01 FIG 201 REPAIR 3.
